# SDR AALA201901029006

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 11,459 hours, 4,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR SLIDE PARTIALLY OUT OF THE HOLDER WHEN DOOR WAS OPENED. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE R1 DOOR SLIDE IAW MCM 25-94-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
